# SDR 96UAL900435

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Engine: Pwa JT9D7R4D
- System (JASC): 3830 · Waste Disposal System
- Part: O-Ring
- Part number: AS226B46
- Condition: Cut
- Location: M2 Lav Drain
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE M2 LAVATORY TOILET DRAIN O-RING SEAL WAS PINCHED AND CUT DURING ASSEMBLY OF DRAIN CAUSING WASTE WATER TO LEAK ONTO THE CENTER WING INTERSPAR UPPER SKIN PANEL.  THIS RESULTED IN SEVERE CORROSION DAMAGE TO THE SKIN WITH A ONE INCH DIAMETER HOLE CORRODED ALL THE WAY THROUGH.  *S/D*  THE O-RING WAS REPLACED AND THE DAMAGED WING SKIN WAS CUT OUT AND REPAIRED.  THIS WAS DISCOVERED DURING A 12C MAINTENANCE VISIT.
